# SDR AALA2019080529009

- Difficulty date: August 1, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 55,814 hours, 22,886 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX781998
- Condition: Unreliable
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT DECLARED EMERGENCY ON ACCOUNT OF NR 1 ENGINE LOW HYDRAULIC PRESSURE. MAINTENANCE REMOVED AND REPLACED NR 1 ENG HYD PUMP IAW 29-11-11, OPS CHECK & LEAK CHECK GOOD.
